# SDR SWAA2024050281596

- Difficulty date: May 2, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8732S
- Make and model: Boeing 737-8
- Aircraft serial: 42551
- Aircraft time: 11,042 hours, 5,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD R/H SIDE EMERGENCY LIGHTS INOP. (FWD RIGHT DOORWAY LINING; FWD ESCAPE SLIDE LIGHT; FWD CEILING LIGHT)<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-06-960-803-MAX (POWER SUPPLY - POWER SUPPLY REPLACEMENT - PERMANENT)]
